Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Constipation, blood in stools, yellow-white discharge in stool, cough, stomach pain

Hi my names Elaine. I been having strange symptoms. I been constipated for half a year now. Then i started seeing blood in my poop about a month ago. It didnt worry me at first. but now there is pain when i poop. sharp pain with like a yellow white dischage in my stool . A month ago had a bad cough . So i went to the clinic to get some antibiotics and the cough didnt go away yet. it got better but didnt go away. Now, i been having on and off pain in my stomach and back. I get on and off fevers. im tired most of the day. I dont know what is going on!
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might behaving Fissure-in-ano giving rise this problem.
Consult surgeon and get examined.
Avoid constipation.
Apply antibiotic cream locally.
Ok and take care.
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor